# SDR DALA2022061704249

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 5,294 hours, 663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3409 FOUND DAMAGE AT FRAME 2 & 3 LT STRINGS 49, 50, & 51 FROM LIGHTNING STRIKE. CORRECTIVE ACTION: FOUND SMALL HOLE AND DAMAGE RIVET ON FRAME 2 AND 3 RIVET DAMAGE FROM STATIC DISCHARGE. SMALL HOLE PUNCTURE IN SKIN AT FRAME 2 STATION 7942, LEFT SIDE STRINGERS AREA 49, 50, & 51. AT THE BOTTOM OF THE DAMAGE A SMALL HOLE EXIST. INSPECTED INTERIOR FOR DAMAGE AT FRAME 2. FOUND HOLE MEASURING 0.05 TO 0.07 FROM FRAME. ALL WORK DONE PER A330 AMM 05-51-18 AND SRM 53 -11-11. J. S/W PRI 600106-14, ALL STEPS C/W. ALSO REF ERA 600106-14. (9266034)
